# SDR AALA202003129007

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 68,449 hours, 26,452 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: H1015
- Condition: Faulty
- Location: Nlg Steering
- Part time: 29,166 hours, 15,557 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE-OFF WHEN GEAR WAS RETRACTED GEAR DOORS DID NOT COME UP.RECYCLED GEAR AND EVERYTHING WORKED EXCEPT A N/W STRG FAULT. REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL. LEAK AND OPS CHECKS OK IAW 32-51-51 AND 32-51-00.
